# SDR DALA12003745806

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 35,456 hours, 11,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT EMERGENCY LIGHT AT SEAT 26C INOP AND MISSING RED LENS COVER.  REPLACED BULBS AND RED LENS COVER, OPS CHECK GOOD.
